# SDR COMA9910110

- Difficulty date: July 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N249CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120230
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 12034416002
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT WALK AROUND, CREW NOTICED ONE RIVET HEAD BROKEN OFF ON THE RIGHT SIDE OF THE FUSELAGE, JUST BELOW THE F/O'S DV WINDOW, AT FRAME 9.  INTERNAL INVESTIGATION REVEALED THE SKIN SUPPORT BRACKET AT THAT LOCATION TO BE CRACKED.  THE BRACKET WAS REPLACED PER AERODESIGN REPORT NR 660-1, IR DATED 2-16-93.
